# SDR SWAA2016022549368

- Difficulty date: January 12, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591129A
- Part serial: HDH1814
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON LE, UPPER SKIN DELAMINATED.  REPAIRED AILERON IAW EA & SRM.
